# SDR HEEA082443

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,019 hours
- System (JASC): 3150 · Central Warning
- Part: Transceiver
- Part number: 7001840913
- Part serial: 94105107
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANCEIVER FLAG STAYS IN OFF POSITION.
